Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You and Your Team.

Learn More →

Valproate

Valproate Reactions 1704, p362 - 2 Jun 2018 Asthenia, cramps and generalised malaise: case report A woman in her 30’s [age at reaction onset not stated] developed cramps, asthenia and generalised malaise during treatment with valproate for myoclonus epilepsy [dosage, route, duration of treatment to reaction onsets and outcomes not stated]. She presented due to myoclonic seizures for six years at the age of 40 years. She had previously received valproate therapy, which was ineffective. She developed side effects including cramps, asthenia and generalised malaise. Author comment: "She came to our attention for a six year history of myoclonic seizures, previously treated with valproate which was ineffective and caused important side effects (asthenia, cramps, generalized malaise)." Cardaioli E, et al. Myoclonus epilepsy, retinitis pigmentosa, leukoencephalopathy and cerebral calcifications associated with a novel m.5513G>A mutation in the MT-TW gene. Biochemical and Biophysical Research Communications 500: 158-162, No. 2, 2 Jun 2018. Available from: URL: http://doi.org/10.1016/ j.bbrc.2018.04.009 - Italy 803323974 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Valproate

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Valproate

Abstract

Reactions 1704, p362 - 2 Jun 2018 Asthenia, cramps and generalised malaise: case report A woman in her 30’s [age at reaction onset not stated] developed cramps, asthenia and generalised malaise during treatment with valproate for myoclonus epilepsy [dosage, route, duration of treatment to reaction onsets and outcomes not stated]. She presented due to myoclonic seizures for six years at the age of 40 years. She had previously received valproate therapy, which was ineffective. She...
Loading next page...
 
/lp/springer_journal/valproate-XURX9xn0Yk
Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-47005-8
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p362 - 2 Jun 2018 Asthenia, cramps and generalised malaise: case report A woman in her 30’s [age at reaction onset not stated] developed cramps, asthenia and generalised malaise during treatment with valproate for myoclonus epilepsy [dosage, route, duration of treatment to reaction onsets and outcomes not stated]. She presented due to myoclonic seizures for six years at the age of 40 years. She had previously received valproate therapy, which was ineffective. She developed side effects including cramps, asthenia and generalised malaise. Author comment: "She came to our attention for a six year history of myoclonic seizures, previously treated with valproate which was ineffective and caused important side effects (asthenia, cramps, generalized malaise)." Cardaioli E, et al. Myoclonus epilepsy, retinitis pigmentosa, leukoencephalopathy and cerebral calcifications associated with a novel m.5513G>A mutation in the MT-TW gene. Biochemical and Biophysical Research Communications 500: 158-162, No. 2, 2 Jun 2018. Available from: URL: http://doi.org/10.1016/ j.bbrc.2018.04.009 - Italy 803323974 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

There are no references for this article.